wMB-Property of Order $p$ in Banach Spaces

Download PDF


DOI: 10.46793/KgJMat2201.029E


In this paper, we introduce a new property of Banach spaces called wMB-property of order p (1 p < ). A necessary and sufficient condition for a Banach space to have the wMB-property of order p is given. We study p-convergent operators and weakly-p-L-sets. Banach spaces with the wMB-property of order p are characterized. Also, the Dunford-Pettis property of order p and DP-property of order p are studied in Banach spaces. Finally we show the relation between Pelczynski’s property (V ) and wMB-property of order p.


p-Convergent operators, weakly-p-L-sets, Dunford-Pettis property of order p.


[1]   S. I. Ansari, On Banach spaces Y for which B(C,Y ) = KC,Y ), Pacific J. Math. 169(2) (1995), 201–218.

[2]   M. E. Bahreini, Dunford-Pettis sets, V -sets, and property (MB), Iran. J. Sci. Technol. Trans. A Sci. 42(4) (2018), 2289–2292.

[3]   M. E. Bahreini, E. M. Bator and I. Ghenciu, Complemented subspaces of linear bounded operators, Canad. Math. Bull. 55(3) (2012), 449–461.

[4]   E. M. Bator, Remarks on completely continuous operators, Bull. Pol. Acad. Sci. Math. 37 (1987), 409–413.

[5]   H. Carrion, P. Galindo and M. L. Lourenco, A stronger Dunford-Pettis, Studia Math. 3 (2008), 205–216.

[6]   J. Castillo and F. Sanchez, Dunford-Pettis like properties of countinuous vector function spaces, Revista Mathematica de la Universidad Complutense de Madrid 6 (1993), 43–59.

[7]   J. Diestel, A survey of results related to the Dunford-Pettis property, Contemp. Math. 2 (1980), 15–60.

[8]   J. Diestel, Sequences and Series in Banach Spaces, Grad Texts in Math 92, Springer-Verlag, Berlin, 1984.

[9]   J. Diestel, H. Jarchow and A. Tonge, Absolutely Summing Operators, Cambridge Stud. Adv. Math. 43, Cambridge University Press, Cambridge, 1995.

[10]   N. Dunford and J. T. Schwartz, Linear Operators, Part I: General Theory, Wiley-Interscience, New York, 1958.

[11]   G. Emmanuele, Banach spaces in which Dunfrd-Pettis sets are relatively compact, Arch. Math. 58 (1992), 477–485.

[12]   H. Fourie and J. Swart, Banach ideals of p-convergent operators, Manuscripta Math. 26 (1979), 349–362.

[13]   H. Fourie and D. Zeekoei, DP-properties of order p on Banach spaces, Quaest. Math. 37(3) (2014), 349–358.

[14]   I. Ghenciu, The p-Gelfand Phillips property in spaces of operators and Dunford-Pettis like sets, Acta Math. Hungar. 155 (2018), 439–457.

[15]   A. Pelczynski, Banach spaces on which every unconditionally converging operator is weakly compact, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 10 (1962), 641–648.

[16]   P. Saab and B. Smith, Spaces on which every unconditionally converging operators are weakly completely continuous, Rocky Mountain J. Math. 22(3) (1992), 1001–1009.

[17]   T. Schlumprecht, Limited sets in Banach spaces, Dissertation, Munich, 1987.

[18]   E. D. Zeekoei and J. H. Fourie, On p-convergent operators on Banach Lattices, Acta Math. Sin. 34(5) (2018), 873–890.